RANDOM BANACH-VALUED DIRICHLET SERIES WITH A INCREASING DETERMINISTIC SEQUENCE OF POSITIVE EXPONENTS

Authors

  • O. B. Skaskiv Lviv National University by Ivan Franko
  • M. R. Kuryliak Lviv National University by Ivan Franko

DOI:

https://doi.org/10.31471/2304-7399-2022-17(64)-9-21

Keywords:

formal Dirichlet series, random coefficients, complex valued Banach space, convergence abscissa, absolute convergence abscissa.

Abstract

The article deals with random Dirichlet series of some form
with monotone, increasing positive sequence of exponents and its coefficients
are sequence of random variables on some probability space such that each mapping with the random variables
 is such that  its norm is a measurable function with respect to
pairs of sigma-algebras A and B(R), where B is complex-valued Banach space. The main statements of the paper are Theorems 1 and 2 and concern the estimates of the abscissas of convergence of the above series.

References

Conway J.B. A Course in Functional Analysis. New York: Springer, 1985.

Ryan R. Boundary values of analytic vector valued functions, Proc. Koninkl. Nederl. Akad., Ser. A., 65 (1962), no. 5, 558–572. https://doi.org/10.1016/S1385-7258(62)50056-5

Grossetete C. Sur certaines classes de fonctions harmoniques dans le disque a valeur dans un espace vectoriel topologique localement convexe, C. R. Acad. Sc. Paris, 273 (1971), no. 22, 1048–1051.

Grossetete C. Classes de Hardy et de Nevanlinna pour les fonctions holomorphes a valeurs vectorielles, C. R. Acad. Sc. Paris, 274 (1972), no. 3, 251–253.

Kumar N., Manocha G. On a class of entire functions represented by Dirichlet series, J. Egyptian Math. Soc., 21 (2013), 21–24 http://dx.doi.org/10.1016/j.joems.2012.10.008

Chutani L., Kumar N., Manocha G. On a class of vector-valued entire Dirichlet series in n variables, Acta Comment. Univ. Tartu. Math., 22 (2018), no. 1, 3–12.

Choi Y. S., Kim U. Y., Maestre M. Banach spaces of general Dirichlet series, J. Math. Anal. Appl., 465 (2018), no. 2, 839–856. https://doi.org/10.1016/j.jmaa.2018.05.036

Andreas Defant D., Schoolmann I. Hardy spaces of general Dirichlet series – a survey, arXiv:1902.02073v1 [math.FA] 6 Feb 2019, 1–28.

Carando D., Germán I., Defant A., Marceca F., Schoolmann I. Vector-valued general Dirichlet series, Stud. Math. 258 (2021), 269–316. DOI: 10.4064/sm200127-24-4

Kahane J.–P. Some random series of functions. 2nd. ed. Cambridge stud. in adv. math. 5. Cambridge Univ. Press, 1985, 308 p.

Arnold L. Über die Konverge einer zufälligen Potenzreihe, J. Reine Angew. Math., 222 (1966), 79–112.

Arnold L. Konvergenzprobleme bei zufälligen Potenzreihen mit Lücken, Math. Zeitschr, 92 (1966), 356–365.

Roters K. Convergence of random power series with pairwise independent Banach-space-valued coefficients, Statistics and Probability Letters, 18 (1993), P.121–123.

Скасків О.Б., Шаповаловська Л.О. Про абсциси збіжності випадкових рядів Діріхле, Буков. матем. журн. 3 (2015), №1, 110–114.

Shapovalovska L.O., Skaskiv O.B. On the radius of convergence of random gap power series, Int. J. Math. Analysis, 9 (2015), № 38, 1889–1893. http://dx.doi.org/10.12988/ijma.2015.53115

Kuryliak A.O., Skaskiv O.B., Stasiv O.Yu. On the convergence of Dirichlet series with random exponents, Int. Journal of Appl. Math. – 2017. – V.30, №3. – P.229–238.

Скасків О.Б., Стасів Н.Ю. Абсциси збіжності рядів Діріхле з випадковими показниками, Вісник Львів. ун-ту. Сер. мех.-мат. – 2017. – Вип.84. – С.96–112.

Куриляк А.О., Скасків О.Б., Стасів Н.Ю. Про абсциси збіжності рядів Діріхле з випадковими показниками і коефіцієнтами, Буков. матем. журн. – 2017. – Т.5, 3–4. – С.90–97.

Скасків О.Б., Стасів Н.Ю. Абсциси збіжності рядів Діріхле з випадковими показниками, Вісн. Львів. ун-ту, сер. мех.-мат. – 2018. – Вип.85. – С.66–82.

Mandelbrojt S. Dirichlet series: principles and methods, Reidelm, Dordrecht, 1972.

Шеремета М.М. Цілі ряди Діріхле. – К.: ІСДО, 1993.

Задорожна О.Ю., Скасків О.Б. Елементарні зауваження про абсциси збіжності інтегралів Лапласа-Стілт’єса, Буков. матем. журн., 1 (2013), №3-4, 45–50.

Tian F. Growth of random Dirichlet series, Acta Math. Sci. – 2000. V.20, №3. – P.390–396.

Ding X., Xiao Y. Natural boundary of random Dirichlet series, Укр. матем. журн. – 2006. – Т.58, №7. – С.997–1005.

Erdős P., Rényi A. On Cantor’s series with convergent ∑▒‍ 1/q_n // Ann. Univ. Sci. Budapest Eőtvős. Sect. Math. – 1959. – V.2. – P.93–109.

Petrov V.V. Sums of idependent random variables. – New York: Springer, 1975.

Billingsley P. Probability and measure. – New York: Wiley, 1986.

Published

2022-11-22

How to Cite

Skaskiv О. Б. ., & Kuryliak М. Р. . (2022). RANDOM BANACH-VALUED DIRICHLET SERIES WITH A INCREASING DETERMINISTIC SEQUENCE OF POSITIVE EXPONENTS. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY Number, (17(64), 9–21. https://doi.org/10.31471/2304-7399-2022-17(64)-9-21